# SDR DALA2023042903347

- Difficulty date: April 25, 2023
- Submitted: April 29, 2023
- Operation: Air carrier
- Aircraft: N502DN
- Make and model: Airbus A350-941
- Aircraft serial: 0135
- Aircraft time: 22,785 hours, 2,440 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3502, INSPECTED OUTER WING GLOW SEALANT FOR OPTIMISATION IN LH WING FUEL TANK. CORRECTIVE ACTION: REMOVED NECESSARY SEALANT AND RESTORED WING GLOW SEALANT PER WC 5720-1102-01A. (LP 2736237 )
